# SDR CALA2023012000160

- Difficulty date: January 19, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N78004
- Make and model: Boeing 777224
- Aircraft serial: 27580
- Aircraft time: 110,171 hours, 11,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR L2 CEILING EMERGENCY LIGHT TO SEAT 20AB CEILING AISLE EMERGENCY LIGHT POWER PACK CAPACITY CHECK FAILED (M33099 DOOR L2)  DOOR L2 M33099 EMER POWER SUPPLY BATTERY AND CHARGER REPLACED AND BATTERY PACK CAPACITY CHECK NORMAL IAW AMM33-51-06.
